•  
  •  
 

Document Type

Research

Abstract

Mr. J. A. Joseph in the January, 1938, issue of the monthly extends the theorem of Leibniz from the nth derivative of a product to the nth integral of a product when n is an integer. As a special case he obtains the "Kronecker Formula." It is the aim of this paper to extend the theorem of Leibniz to all values of the index n.

Publication Date

1938

Journal Title

Proceedings of the Iowa Academy of Science

Volume

45

Issue

1

First Page

169

Last Page

171

Copyright

© Copyright 1938 by the Iowa Academy of Science, Inc.

Language

EN

File Format

application/pdf

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.